# SDR QXEA200501073

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 16,154 hours, 23,393 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Pedestal
- Part number: MI585066
- Condition: Malfunctioned
- Location: Zone  100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2244, RETURNED TO FIELD, WEATHER RADAR SHOWS WX AND NOTHING ELSE WHEN TURNED ON.  REPLACED WEATHER RADAR ANTENNA PEDESTAL.  ALL TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
